# SDR 07FDEA02130

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD FORWARD HINGE TENSION STRAP FOUND CRACKED.  [07-03-07]  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL.II. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
